# SDR DALA2016030601680

- Difficulty date: March 3, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PREVIOUS REPAIR FWD UPPER CORNER ON ACCESS NR 6301A AT VERTICAL STABILIZER. REPAIR WAS ACCOMPLISHED IAW ETI-88-16-089 R1 & ER/A 543178-14 REV ORIGINAL.
